Join Evolutionary Forums


napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsale
needtobuildmuscle
Page 1 of 2 12 LastLast
Results 1 to 10 of 14

Thread: Injection complications and remedy

  1. #1
    Newbie Brother
    Join Date
    Nov 2020
    Posts
    11
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Injection complications and remedy

    I have been using testosterone replacement therapy for the past 10 years and I have done several blasts in that span. Last night I injected my deltoid with testosterone cypionate mixed in with some testosterone propionate. I noticed the next day numbness in my shoulder and like a knot that formed. What do you think is happening here and should I be worried

  2. #2
    NPC Champion Npcclassicphysique champ's Avatar
    Join Date
    Aug 2020
    Posts
    1,761
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Jamesony View Post
    I have been using testosterone replacement therapy for the past 10 years and I have done several blasts in that span. Last night I injected my deltoid with testosterone cypionate mixed in with some testosterone propionate. I noticed the next day numbness in my shoulder and like a knot that formed. What do you think is happening here and should I be worried
    This happens because of the quality of the steroids you are using, and testosterone propionate is a painful ester. Use your glutes for a shot like that.

  3. #3
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    51,918
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    could be just a bad injection causing an abscess
    Masters degrees in science-human nutrition/psychology
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...ued-79912.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale



  4. #4
    Big Daddio Ricky V Rock's Avatar
    Join Date
    Apr 2000
    Posts
    6,006
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Jamesony View Post
    I have been using testosterone replacement therapy for the past 10 years and I have done several blasts in that span. Last night I injected my deltoid with testosterone cypionate mixed in with some testosterone propionate. I noticed the next day numbness in my shoulder and like a knot that formed. What do you think is happening here and should I be worried



    Infections are very distinct, it is a light-colored spot, with a purple ring and usually a tiny red dot in the middle where you injected but not always. It is warm to the touch and continues to get worse and worse as the days go by.

    Sometimes you'll just shoot the drugs near a nerve and some of the solvents can irritate it but this is not very common.


    Here are some links to great info about injections:



    Injections podcast
    https://www.evolutionary.org/evoluti...from-steroids/

    Proper injection techniques part 1
    https://www.evolutionary.org/proper-...niques-part-1/

    Part 2
    https://www.evolutionary.org/proper-...niques-part-2/

    Intramuscular injections
    https://www.evolutionary.org/introdu...ar-injections/
    Follow me on Social: http://www.RickyVRock.com/

    Follow me and ask me anything: http://www.BigRickRock.com/

    Check out the Evolutionary Radio Podcast: https://www.evolutionary.org/podcasts/

    Check out the EliteFitness Podcast: https://www.elitefitness.com/article...navar-profile/

  5. #5
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    28,780
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Jamesony View Post
    I have been using testosterone replacement therapy for the past 10 years and I have done several blasts in that span. Last night I injected my deltoid with testosterone cypionate mixed in with some testosterone propionate. I noticed the next day numbness in my shoulder and like a knot that formed. What do you think is happening here and should I be worried
    You. to put it crudely, made a mess of it. It sounds like hitting a nerve

  6. #6
    Official Representative (VIP) Vadim Fedorov's Avatar
    Join Date
    Sep 2016
    Location
    Russia
    Posts
    1,258
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Obviously product has sub standard quality, use approved sources, like napsgear

  7. #7
    EVO V.I.P. BodyMonster34's Avatar
    Join Date
    Mar 2019
    Location
    Texas
    Posts
    3,108
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    bro stop being a poosy

  8. #8
    EVO V.I.P. JasonPriest's Avatar
    Join Date
    Sep 2018
    Location
    Chicago/Miami
    Posts
    1,464
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Jamesony View Post
    I have been using testosterone replacement therapy for the past 10 years and I have done several blasts in that span. Last night I injected my deltoid with testosterone cypionate mixed in with some testosterone propionate. I noticed the next day numbness in my shoulder and like a knot that formed. What do you think is happening here and should I be worried
    probably just didn't go deep enough
    Domestic-Supply.com Team

  9. #9
    EVO V.I.P. MONSTRO's Avatar
    Join Date
    May 2020
    Location
    Portugal
    Posts
    1,362
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Jamesony View Post
    I have been using testosterone replacement therapy for the past 10 years and I have done several blasts in that span. Last night I injected my deltoid with testosterone cypionate mixed in with some testosterone propionate. I noticed the next day numbness in my shoulder and like a knot that formed. What do you think is happening here and should I be worried
    Is not the quality because even pharma grade testoviron from bayer hurts alot . is the kind of oil and you can be allergic and also propionate causes pain , redness and some times fever , i dont like prop , so i stay with test E or Cyp

  10. #10
    Big Moderator RoySimpson's Avatar
    Join Date
    Jan 2018
    Posts
    5,297
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Guys have you covered!

Page 1 of 2 12 LastLast

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •